# SDR DLM88991348

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 210017014
- Condition: Failed
- Location: Rt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AT FL240, AUTO PRESS INOP, BLUE LIGHT CAME ON.  PRESSURE CONTINUED TO CLIMB AT 700 FT/MIN PASSING 5500 CN PRESSURE.  INITIATED DESCENT TO 10000.  AIRBORNE RETURN TO DFW.  FOUND BLOWN DUCT ON RT ACM.  REPLACED DUCT.  CHECKS NORMAL.
